# SDR 96ZZZX5333

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Housing
- Part number: D5012
- Condition: Cracked
- Location: Feather Spring
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON TEAR-DOWN AND INSPECTION OF PROPELLER, FEATHER SPRING HOUSING WAS FOUND CRACKED.  PART HAS BEEN SCRAPPED.
